# SDR JR2R2011043000178

- Difficulty date: April 30, 2011
- Submitted: April 30, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,214 hours, 36,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 85320800105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 253.40 STR 11R U CHANNEL CRACKED.  REPAIRED U CHANNEL IAW BOMBARDIER REPAIR DRAWING (RD) 8-53-11803.
